# SDR IPXA13M76683

- Difficulty date: December 29, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 45,161 hours, 9,219 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67622
- Part serial: WAE156
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CHAFE DAMAGE ON RT INBD FLAP VANE UPPER SURFACE T/E NEAR XIFH138.  REPAIRED IAW SRM 57-50-80, REPAIR 2, WET LAY-UP.  MAJOR REPAIR
